Jan 15, 2014
Thanks for the Information sheet on Diarrhea. I have read some of your old posts on Diarrhea and found them useful. Right now having the runs is running me down. I had Diarrhea for 18 days, last month with up to 20 bowel movements a day. I was given Ciproflaxin for 5 days, that did nothing. I was then given Metronizadole and Codeine Phosphate for 9 days, which did not start working until about day 6. I was then back to normal for a week, then went out to get a Tuna Mayonnaise sandwich and a bag of Popcorn, and it started all over again. It is 15 days now. I have done blood tests, and have given specimens to the Lab twice now, two sets of three specimens. Everything has come back negative.
The Diarrhea was sudden, and I have never experienced anything like this before. I have lost one and half stone, and am still losing.
Thank you so much for mentioning Lark Lands in previous posts, as I have now got her book, and contacted her. She was extremely helpful with information.
I notice in some of your old posts, you mention that sometimes they can't find a cause of the Diarrhea. I hope this is not the case for me, as it is running me down, and affecting the quality of my life.
I have started to lose my appetite, and have waves of Nausea throughout the day.
| Response from Mr. Vergel
Make sure you write down what you eat for a week and also write down frequency and degree of consistency of your stools. Sometimes we have food allergies to which we are not fully aware, so a diary like this one may uncover any food intolerances. Also, calcium carbonate pills and fiber supplements help to solidify stools, so you may want to try those. Eating apples, oatmeal, and avoiding citrus fruits are also considerations.
Nine days of Metronizadole may not be enough for pathogenic diarrhea. Three times a day dosing plus the addition of minocycline are sometimes used for difficult cases.
Here is a good booklet put together by ThebBody.com about diarrhea:
I hope you get better soon!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Bumps On Penis After Hole In Condom Worried I Have HIV
- White Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Can Oral Thrush Cause Burning Sensation?
- Do Condoms Prevent Genital Warts?
- Emotional Effects Of Stds
- Are Lower Abdominal Pain And Painful Urination Signs Of HIV Or Stds?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.